# SDR CA040614002

- Difficulty date: June 14, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 37,317 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M70G06
- Part serial: 741520
- Condition: Fod
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) APPROX 30 MINS FROM DEPARTURE, NR 4 ENG EGT OVERTEMPED AND CLIMBED TO 946 DEGREES AND WAS SHUT DOWN.  THERE WAS NO LOUD NOISE OR SHAKING. THE AC  MADE A NORMAL LANDING AND THE CFR WERE NOT CALLED OUT.  AC  REMOVED FROM SERVICE AND CP CONTACTED TO CARRY OUT T/SH.   NR 4 ENG PRELIMINARY BOROSCOPE INSPECTION SHOWS SIGNS OF METAL IN COMPRESSOR.  BORO PICTURES BEING E-MAILED TO MOC FOR ENGINEERING EVALUATION.
